# SDR HALA2019102200442

- Difficulty date: October 22, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 25,898 hours, 4,021 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 40-47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FRAME 40 AND 47 AT +Y953 IS CORRODED AT LOCATIONS: FR40.3,FR42+12",FR44+5",FR45+1",FR45+10".// CORROSION REMOVED FROM SEAT TRACK IAW A330 SRM 51-74-00 REV 103
PARA 6.A THRU 6.B (3)B. CORROSION AT LOCATIONS FR40.3, FR42+12", FR44+5", FR45+1", FR45+10" +Y953 LOCATED ON INNER VERTICAL SURFACE AREA. UNABLE TO SUFFICIENTLY REMOVE CORROSION 
AND ESTABLISH REMAINING THICKNESS I.A.W. A330 SRM 51-74-00 PARA 6.B (6) RELEASE 103 DUE TO INACCESSIBILITY. DAMAGE REASSESSED I.A.W. A330 SRM 51-74-00 PARA 6.B (7) FOUND TO BE OUT OF LIMITS I.A.W. A330 SRM 53-31-15 REV 103. RII CARRIED OUT IAW HAL GMM VOL1 CHAPTER 5 REV 50 - CORROSION CONFIRMED LEVEL 2 - PART REPAIR/REPLACEMENT REQUIRED. INSTALLED REPLACEMENT COMPONENT IAW 51-72-11 PARA 2.A (4) AND AIRBUS DWG F57112817 ISSUE D. JOB COMPLETE
